# SDR VNAA2022032799910

- Difficulty date: March 26, 2022
- Submitted: March 27, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180313
- Part serial: NA
- Condition: Weak
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR ON FORWARD ANGLE SUPPORT BTW FS 320 FS 311, (NEAR ACCESS PANEL 832AL OF PASSANGER DOOR.                                                              CORRECTIVE ACTION:                                                                                                                                                                                                                                     WEAR ON FORWARD ANGLE SUPPORT BTW FS 320 FS 311, (NEAR ACCESS PANEL 832AL OF PASSANGER DOOR. WAS REPAIRED PER EA 22-C7-52-0180 REV.IR SECTION III, PERMENANT REPAIR
